# SDR CALA2016122101132

- Difficulty date: December 20, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 105,100 hours, 12,206 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 310U4020600U
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG AFT LWR MOUNT FND CORROSION. REPLACED NR 1 ENG AFT MOUNT PER AMM 71-21-02 REV 182.
